# SDR DHL2006805514

- Difficulty date: September 24, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W PRESSURE PANEL UPPER PART CORRODED STA 902.000 LBL 50 TO LBL 55" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 09-22-06, BOEING MSG NR 1-229888980-2, SEMAN DWG ED-4314 DATED 09-22-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED SECTION AND FABRICATED 2 REPAIR DOUBLERS (AL7075T6 0.071") 2 FINGER DOUBLERS (AL7075T6 0.050") FILLER (AL7075T6 0.063") AND SPLICE DOUBLER (AL7075T6 0.071") IAW BOEING MSG NR 1-229888980-2, SEMAN DWG ED-4314.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALL
